The openness of mappings with singularities in Banach spaces
Doklady Akademii Nauk, Tome 300 (1988) no. 4, pp. 808-810
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_4_a8,
author = {R. S. Sadyrkhanov},
title = {The openness of mappings with singularities in {Banach} spaces},
journal = {Doklady Akademii Nauk},
pages = {808--810},
year = {1988},
volume = {300},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_4_a8/}
}
R. S. Sadyrkhanov. The openness of mappings with singularities in Banach spaces. Doklady Akademii Nauk, Tome 300 (1988) no. 4, pp. 808-810. http://geodesic.mathdoc.fr/item/DAN_1988_300_4_a8/